I was having so much sex with my partner every day that after using a cock ring and the "blue pill." I bruised the head of my penis. This has been going on for a few months as we got back to it when it started to get better and then did too much. Now I went back to starting all over waiting for it to heal 18 days ago. I will need to wait a few more weeks. I've never experienced this before and I've abused my body a lot. I have to not masturbate and let this heal. At first, I was trying to find other ways that I could do it that would be easier which just prolonged things. Now I have learned that it has to be hands off for an extended period of time. I need it to heal so I can have a sex life again. This has kind of been forced on me. My biggest problem is that I take an ADHD drug that increases dopamine which increases my sex drive that the urge to orgasm becomes very compulsive. It's like at times always aware of my penis because I feel so turned on, walking down the street, watching the news. This is what is making this so difficult. I made it 11 days and then cheated and found a way to orgasm without getting hard and a fairly soft touch. That was six days ago and I reset the clock. After a week I start to go crazy. If I were single as well that would help. I have not looked at porn as that just sends my "horniness" for a lack of another word into super overdrive and the desire to orgasm becomes super compulsive. I cannot even imagine what 30 days would be like. I need a few more weeks for this to heal and then after that, I have to be so careful to fight the compulsive desire and not M every day, sometimes for a couple of hours if I'm bored. I also have delayed ejaculation. It is partly from an antidepressant, but I've reduced it to be very low. It's still pretty much impossible to orgasm with penetrative sex. I don't know how much chronic masturbation plays a role. I do know now after abstaining as long as 11 days I feel way more sensitive. Periods of semen retention maybe the answer. Don't masturbate and wait for sex instead.